MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TIBIAL ALIGNMENT DISTAL ASSEMBLY EM; GUIDE, SURGICAL, INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH TIBIAL ALIGNMENT DISTAL ASSEMBLY EM; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 6541-2-610
Medical Device Problem Codes Fitting Problem (2183); Device Handling Problem (3265)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
When positioning 6541-6-611 into 6541-2-610 and try to lock, the lock cannot be pushed into the right positon.I'm not aware of which of the component that does not work.That's why both items are sent into investigation.
 
Additional Manufacturer Narrative
An event regarding assembly issues involving a triathlon alignment guide was reported.Conclusion: a funtional inspection was performed on the returned triathlon rod (6541-6-611) and the returned triathlon guide (6541-2-610, lot rddk118).The spring locking button of the triathlon guide was found to be sticking and hard to push.A medical lubricant was added onto the locking button.After application, the spring button depressed without any difficulty and both the triathlon rod and triathlon assembly guide assembled as intended.This event meets the definition of preventive maintenance.There was no surgical procedure associated with the reported event.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
When positioning 6541-6-611 into 6541-2-610 and try to lock.The lock cannot be pushed into the right positon.I'm not aware of which of the component that does not work.That's why both items are sent into investigation.

Brand Name
TIBIAL ALIGNMENT DISTAL ASSEMBLY EM
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8302939
Report Number0002249697-2019-00445
Device Sequence Number16556524
Product Code FZX
UDI-Device Identifier07613327179705
UDI-Public07613327179705
Combination Product (Y/N)N
PMA/510(K) Number
K123486
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6541-2-610
Device Lot NumberRDDK118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2019
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date02/04/2019
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;